Search - Archive ouverte HAL Access content directly

Filter your results

2 850 Results
Image document

Non-isometric hyperbolic 3-orbifolds with the same topological type and volume

Jérôme Los , Luisa Paoluzzi , Antonio Salgueiro
Rendiconti dell'Istituto di Matematica dell'Universita di Trieste: an International Journal of Mathematics, 2020, 52, pp.459-468
Journal articles hal-02404146v1

Finding polynomial roots by dynamical systems – A case study

Sergey Shemyakov , Roman Chernov , Dzmitry Rumiantsau , Dierk Schleicher , Simon Schmitt et al.
Discrete & Continuous Dynamical Systems - A, 2020, 40 (12), pp.6945-6965. ⟨10.3934/dcds.2020261⟩
Journal articles hal-03600804v1

Internal Addresses of the Mandelbrot Set and Galois Groups of Polynomials

Dierk Schleicher
Arnold Mathematical Journal, 2017, 3 (1), pp.1-35. ⟨10.1007/s40598-016-0042-x⟩
Journal articles hal-03600806v1

Assessment of network module identification across complex diseases

Sarvenaz Choobdar , Mehmet Ahsen , Jake Crawford , Mattia Tomasoni , Tao Fang et al.
Nature Methods, 2019, 16 (9), pp.843-852. ⟨10.1038/s41592-019-0509-5⟩
Journal articles hal-02333148v1
Image document

Inclusion of Coulomb effects in laser-atom interactions

Jonathan Dubois , Simon Berman , Cristel Chandre , Turgay Uzer
Physical Review A, 2019, ⟨10.1103/PhysRevA.99.053405⟩
Journal articles hal-02006343v1
Image document

Fluctuations Around a Homogenised Semilinear Random PDE

Martin Hairer , Etienne Pardoux
Archive for Rational Mechanics and Analysis, 2021, 239 (1), pp.151-217. ⟨10.1007/s00205-020-01574-8⟩
Journal articles hal-03119140v1
Image document

Modeling distances between humans using Taylor’s law and geometric probability

Joël Cohen , Daniel Courgeau
Mathematical Population Studies, 2017, 24 (4), pp.197-218. ⟨10.1080/08898480.2017.1289049⟩
Journal articles hal-02082211v1
Image document

Influence of a road on a population in an ecological niche facing climate change

Henri Berestycki , Romain Ducasse , Luca Rossi
2019
Preprints, Working Papers, ... hal-02057753v2
Image document

A BESICOVITCH-MORSE FUNCTION PRESERVING THE LEBESGUE MEASURE

Jozef Bobok , Serge Troubetzkoy
2019
Preprints, Working Papers, ... hal-02162052v1
Image document

PROBABILISTIC CONSTRUCTION OF SIMPLY-LACED TODA CONFORMAL FIELD THEORIES

Baptiste Cerclé , Rémi Rhodes , Vincent Vargas
2021
Preprints, Working Papers, ... hal-03455841v1

A Characteristic Mapping Method for the three-dimensional incompressible Euler equations

Xi-Yuan Yin , Kai Schneider , Jean-Christophe Nave
2021
Preprints, Working Papers, ... hal-03284611v1

Donaldson theory in non-Kählerian geometry

Andrei Teleman
Vicente Muñoz, Universidad Complutense de Madrid, Madrid, Spain, Ivan Smith, University of Cambridge, Cambridge, United Kingdom and Richard P. Thomas, Imperial College, London, United Kingdom. Modern Geometry: A Celebration of the Work of Simon Donaldson, 99, Amer. Math. Soc., pp.363-392, 2018, Proceedings of Symposia in Pure Mathematics, 978-1-4704-4094-7. ⟨10.1090/pspum/099/12⟩
Book sections hal-02088942v1
Image document

REMARKS ON ARTIN APPROXIMATION WITH CONSTRAINTS

Dorin Popescu , Guillaume Rond
Osaka Journal of Mathematics, 2019, 56 (3), pp.431-440
Journal articles hal-03455277v1

Weak embedding property, inner functions and entropy

Alexander Borichev , Artur Nicolau , Pascal J. Thomas
Mathematische Annalen, 2017, 368 (3-4), pp.987 - 1015. ⟨10.1007/s00208-016-1464-4⟩
Journal articles hal-01620896v1

Perron-Frobenius theory and frequency convergence for reducible substitutions

Martin Lustig , Caglar Uyanik
Discrete and Continuous Dynamical Systems - Series A, 2017, 37 (1), pp.355 - 385. ⟨10.3934/dcds.2017015⟩
Journal articles hal-01578481v1

On finite pseudorandom binary lattices

Katalin Gyarmati , Christian Mauduit , András Sárközy
Discrete Applied Mathematics, 2017, 216, pp.589 - 597. ⟨10.1016/j.dam.2015.07.012⟩
Journal articles hal-01579480v1

Phase Separation for the Long Range One-dimensional Ising Model

Marzio Cassandro , Immacolata Merola , Pierre Picco
Journal of Statistical Physics, 2016, 167 (2), pp.351 - 382. ⟨10.1007/s10955-017-1722-1⟩
Journal articles hal-01583368v1
Image document

Thermal regime and host clade, rather than geography, drive Symbiodinium and bacterial assemblages in the scleractinian coral Pocillopora damicornis sensu lato

Kelly Brener-Raffalli , Camille Clerissi , Jeremie Vidal-Dupiol , Mehdi Adjeroud , François Bonhomme et al.
Microbiome, 2018, 6, pp.39. ⟨10.1186/s40168-018-0423-6⟩
Journal articles hal-01729372v1
Image document

Low Mach number limit of a pressure correction MAC scheme for compressible barotropic flows

Raphaele Herbin , J.-C. Latché , K Saleh
Finite Volumes for Complexe Applicxations 8, Jun 2017, Lille, France. ⟨10.1007/978-3-319-57397-7_18⟩
Conference papers hal-01482309v2

The glandular canals present in some chaetognath species are coelomoducts: Phylogenetical implication

Roxane-M. Barthelemy , Jean-Paul Casanova
International Journal of Fauna and Biological Studies, 2018
Journal articles hal-02009591v1
Image document

Spectral analysis of the cerebral cortex complexity

Hamed Rabiei
Numerical Analysis [math.NA]. Aix-Marseille Université, 2017. English. ⟨NNT : ⟩
Theses tel-01881352v1
Image document

Estimating the division rate and kernel in the fragmentation equation

Marie Doumic , Miguel Escobedo , Magali Tournus
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, 2018, 35 (7), pp.1847-1884. ⟨10.1016/j.anihpc.2018.03.004⟩
Journal articles hal-01501811v2
Image document

Répartition modulo 1 des suites automatiques

Christian Mauduit
Théorie des nombres [math.NT]. Université Aix-Marseille II, 1986. Français. ⟨NNT : ⟩
Theses tel-02333526v1

Upper bounds on L (1, χ ) taking into account ramified prime ideals

Stéphane R. Louboutin
Journal of Number Theory, 2017, 177, pp.60 - 72. ⟨10.1016/j.jnt.2017.01.010⟩
Journal articles hal-01581106v1

Hyperbolicity of projective hypersurfaces

Erwan Rousseau
springer. 2016, IMPA Monographs, 978-3-319-32314-5; 978-3-319-32315-2
Books hal-01484877v1

Wavelet-based parallel dynamic mesh adaptation for magnetohydrodynamics in the AMROC framework

Margarete Oliveira Domingues , Ralf Deiterding , Muller Moreira Lopes , Anna Karina Fontes Gomes , Odim Mendes et al.
Computers and Fluids, 2019, 190, pp.374-381. ⟨10.1016/j.compfluid.2019.06.025⟩
Journal articles hal-02616151v1

An extremal property of the normal distribution, with a discrete analog

Erwan Hillion , Oliver Johnson , Adrien Saumard
Statistics and Probability Letters, 2019, 145, pp.181-186. ⟨10.1016/j.spl.2018.08.018⟩
Journal articles hal-02113627v1
Image document

Mechanisms of Assortative Mating in Speciation with Gene Flow: Connecting Theory and Empirical Research

Michael Kopp , Maria Servedio , Tamra Mendelson , Rebecca Safran , Rafael Rodríguez et al.
American Naturalist, 2018, 191 (1), pp.1-20. ⟨10.1086/694889⟩
Journal articles hal-02013886v1
Image document

A structured regularization framework for spatially smoothing semantic labelings of 3D point clouds

Loic Landrieu , Hugo Raguet Raguet , Bruno Vallet , Clément Mallet , Martin Weinmann et al.
ISPRS Journal of Photogrammetry and Remote Sensing, 2017, 132, pp.102-118. ⟨10.1016/j.isprsjprs.2017.08.010⟩
Journal articles hal-01505245v2
Image document

Testing the equality of the laws of two strictly stationary processes

D. Pommeret , L. Reboul , L. Yao
2020
Preprints, Working Papers, ... hal-02490333v1